Patrizia DI GIRONIMO | Publications
Patrizia DI GIRONIMO Publications
2012 | |
Articolo in rivista | |
ABP inequality for fully nonlinear elliptic operators with coefficients in weighted spaces FAR EAST JOURNAL OF MATHEMATICAL SCIENCES: FJMS. Vol. 64. Pag.1-21 ISSN:0972-0871. | |
DI GIRONIMO, Patrizia | |
Show it in Product Database (IRIS) |
2012 | |
Articolo in rivista | |
On the continuity of minimizers for quasilinear functionals CZECHOSLOVAK MATHEMATICAL JOURNAL. Pag.111-116 ISSN:0011-4642. | |
David Cruz Uribe, Sfo; DI GIRONIMO, Patrizia; Luigi, D'Onofrio | |
Show it in Product Database (IRIS) |